# SDR SWIA2024070800006

- Difficulty date: July 6, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 37,961 hours, 35,121 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. NOSE WHEEL DID NOT COME UP.   (FLIGHT 5378 - FILED CLOSED)     PLEASE REFERENCE AML 1384104  PLEASE REFERENCE AML 1384105  PLEASE REFERENCE AML 1384107  PLEASE REFERENCE AML 1384108UPON COMPLETION OF REMOVAL AND REPLACEMENT OF DAMAGED PROX SENSORS, PERFORMED GEAR SWINGS OF NLG REF CRJ 200 AMM 32-33-00, OPS CHECK GOOD AT THIS TIME. PERFORMED OPS CHECK OP NLG PROXIMITY SENSORS REF CRJ 200 AMM 32-61-00-710-801, OPS CHECK GOOD AT THIS TIME NO FURTHER FAULTS FOUND. NO MORE MESSAGE PRESENT AT THIS TIME. AIRCRAFT OKAY FOR CONTINUED SERVICE.
